# SDR USAA2008112692126

- Difficulty date: November 25, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 19 hours, 5 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 61639203
- Part serial: C2208
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 19 hours, 5 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9254 YVR-PHX - CIDS PANEL INDICATES R3 DOOR SLIDE BOTTLE HAS LOW PRESSURE.  INDICATION ON BOTTLE IS AT MINIMUM ALLOWABLE PRESSURE.  MAINTENANCE REMOVED AND REPLACED R3 DOOR SLIDE ASSIST BOTTLE.
